MAUDE Adverse Event Report: FEMPRO CONSUMER PRODUCTS ULC SEVENTH GENERATION; ULTRA THIN PAD- SUPER LONG

FEMPRO CONSUMER PRODUCTS ULC SEVENTH GENERATION; ULTRA THIN PAD- SUPER LONG
Model Number 67436079
Health Effect - Clinical Code Rash (2033)
Date of Event 07/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Sonumer used out ultra thin super long pads and experiences a rash in all areas of contact with our products.

Brand Name
SEVENTH GENERATION
Common Device Name
ULTRA THIN PAD- SUPER LONG
Manufacturer (Section D)
FEMPRO CONSUMER PRODUCTS ULC
1330 jean-berchmans0michaud
drummondville, quebec J2C2Z 5
CA  J2C2Z5
MDR Report Key12304035
Report Number1648563-2021-00006
Device Sequence Number17061573
Product Code HHD
UDI-Device Identifier00732913446827
UDI-Public732913446827
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2021
Report Date (Section F) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number67436079
Device Lot Number33 019 02:32:32.
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer08/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA08/10/2021